MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable crep2 creatinine plus ver.2 result for a patient sample tested on a cobas 6000 c 501 module with serial number (b)(4).The initial result was reported outside of the laboratory.On (b)(6) 2022, the initial result was 58.3 mg/dl.The first repeat result was 57.8 mg/dl with a data flag.The first repeat result was from an automatic rerun because of a middleware rule.The patient was sent to the emergency room (er) because they thought he had renal insufficiency.At the er, his creatinine result was reported to be at a low level.On (b)(6) 2022, the reporter reran the initial sample.The second repeat result was 48.6 mg/dl.The reporter also reran the same sample collected in a tube with a gel separator.The third repeat result was 8.6 mg/dl.
 
Additional Manufacturer Narrative
A general reagent or hardware problem can be excluded because the provided calibration and qc data were within specifications.The reaction kinetics looked inconspicuous.The investigation did not identify a product problem.

Brand Name
CREP2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14268526
Report Number1823260-2022-01237
Device Sequence Number11850799
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberCREP G2
Device Catalogue Number03263991190
Device Lot Number620666
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer10/16/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown